American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B21) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Renato G. Bettiol. Positive biorthogonal curvature on $S^2\times S^2$. Proc. Amer. Math. Soc. 142 (2014) 4341-4353.
Abstract, references, and article information   
View Article: PDF

[2] Ines Kath and Paul-Andi Nagy. A splitting theorem for higher order parallel immersions. Proc. Amer. Math. Soc. 140 (2012) 2873-2882.
Abstract, references, and article information   
View Article: PDF

[3] Mihai Băileşteanu. Bounds on the heat kernel under the Ricci flow. Proc. Amer. Math. Soc. 140 (2012) 691-700. MR 2846338.
Abstract, references, and article information   
View Article: PDF

[4] Benjamin Schmidt. Spherical points in Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 305-308. MR 2729092.
Abstract, references, and article information   
View Article: PDF

[5] R. Milson. Reflection quotients in Riemannian geometry. A geometric converse to Chevalley's theorem. Proc. Amer. Math. Soc. 132 (2004) 2825-2831. MR 2063099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1